Volume 16, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the metastable homotopy of mod $2$ Moore spaces

Roman Mikhailov and Jie Wu

Algebraic & Geometric Topology 16 (2016) 1773–1797
Bibliography
1 M G Barratt, Homotopy ringoids and homotopy groups, Quart. J. Math., Oxford Ser. 5 (1954) 271 MR0073178
2 M G Barratt, Spaces of finite characteristic, Quart. J. Math. Oxford Ser. 11 (1960) 124 MR0120647
3 M G Barratt, M E Mahowald, The metastable homotopy of O(n), Bull. Amer. Math. Soc. 70 (1964) 758 MR0182004
4 H J Baues, Quadratic functors and metastable homotopy, J. Pure Appl. Algebra 91 (1994) 49 MR1255923
5 C F Bödigheimer, Stable splittings of mapping spaces, from: "Algebraic topology" (editors H R Miller, D C Ravenel), Lecture Notes in Math. 1286, Springer (1987) 174 MR922926
6 F R Cohen, The unstable decomposition of Ω2Σ2X and its applications, Math. Z. 182 (1983) 553 MR701370
7 F R Cohen, A course in some aspects of classical homotopy theory, from: "Algebraic topology" (editors H R Miller, D C Ravenel), Lecture Notes in Math. 1286, Springer (1987) 1 MR922923
8 F R Cohen, On combinatorial group theory in homotopy, from: "Homotopy theory and its applications" (editors A Adem, R J Milgram, D C Ravenel), Contemp. Math. 188, Amer. Math. Soc. (1995) 57 MR1349129
9 F R Cohen, R Mikhailov, J Wu, A combinatorial approach to the exponents of Moore spaces, preprint (2015) arXiv:1506.00948
10 F R Cohen, J Wu, A remark on the homotopy groups of ΣnRP2, from: "The Čech centennial" (editors M Cenkl, H Miller), Contemp. Math. 181, Amer. Math. Soc. (1995) 65 MR1320988
11 E Dyer, R K Lashof, Homology of iterated loop spaces, Amer. J. Math. 84 (1962) 35 MR0141112
12 P S Green, R A Holzsager, Secondary operations in K–theory and applications to metastable homotopy, Illinois J. Math. 16 (1972) 415 MR0326725
13 I M James, On the iterated suspension, Quart. J. Math., Oxford Ser. 5 (1954) 1 MR0061836
14 M Mahowald, Some Whitehead products in Sn, Topology 4 (1965) 17 MR0178467
15 M Mahowald, The metastable homotopy of Sn, 72 (1967) 81 MR0236923
16 M Mahowald, On the metastable homotopy of O(n), Proc. Amer. Math. Soc. 19 (1968) 639 MR0225324
17 K Morisugi, Metastable homotopy groups of Sp(n), J. Math. Kyoto Univ. 27 (1987) 367 MR898535
18 K Morisugi, J Mukai, Lifting to mod 2 Moore spaces, J. Math. Soc. Japan 52 (2000) 515 MR1760602
19 D A Tipple, A note on the metastable homotopy groups of torsion spheres, Bull. London Math. Soc. 3 (1971) 303 MR0298661
20 J Wu, On combinatorial calculations for the James–Hopf maps, Topology 37 (1998) 1011 MR1650426
21 J Wu, Homotopy theory of the suspensions of the projective plane, 769 (2003) MR1955357
22 J Wu, On maps from loop suspensions to loop spaces and the shuffle relations on the Cohen groups, 851 (2006) MR2203532